Please use this identifier to cite or link to this item:
Type: Journal article
Title: Holomorphic realization of d-bar-cohomology and contructions of representations
Author: Eastwood, Michael George
Gindikin, Simon G.
Wong, H.-W.
Citation: Journal of Geometry and Physics. 17(3):231-244
Publisher: North Holland
Issue Date: 1995
ISSN: 0393-0440
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.